Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Discoloration on leg at the site of tibia and fibula break, extreme itchiness and rash. No improvement with treatment. Suggestive remedy?

my mother broke both her tibia and fibula approx ten months ago.since the injury she has developed a discolouration on her leg at the area of the break which is extremely itchy in nature and is continually breaking down.The rash has since progressed to the rest of her body and is showing as multyple lesions all over her limbs and torso which are of a similar appearance to the rash on her leg,These also are proving to be extremely itchy.She has been seen by her G.P who has recommended emolient cream and pressure dressings/stockings,and suggested that it may be varical dermititis(?) but it has not improved at all with the said treatment.At no time has she had any blood tests or further tests done.Should I be concerned/ ask for a second opinion?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response

Is She diabetic? If yes do reply. Otherwise Give Her Tab.Fluconazole -150mg once weekly for a month, Tab. levocetrizine twice daily for 7days, Apply Ointment Tenovate-G mixed with some mild body lotion.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor